`a`

Anosov diffeomorphisms

Pages: 837 - 845, Issue special, November 2013

 Abstract        References        Full Text (467.9K)              

João P. Almeida - LIAAD-INESC TEC and Department of Mathematics, School of Technology and Management, Polytechnic Institute of Bragança, Campus de Santa Apolónia, Ap. 1134, 5301-857 Bragança, Portugal (email)
Albert M. Fisher - Departamento de Matemática, IME-USP, Caixa Postal 66281, CEP 05315-970 São Paulo, Brazil (email)
Alberto Adrego Pinto - LIAAD-INESC TEC and Department of Mathematics, Faculty of Sciences, University of Porto, Rua do Campo Alegre, 4169-007 Porto, Portugal (email)
David A. Rand - Warwick Systems Biology & Mathematics Institute, University of Warwick, Coventry CV4 7AL, United Kingdom (email)

Abstract: We use Adler, Tresser and Worfolk decomposition of Anosov automorphisms to give an explicit construction of the stable and unstable $C^{1+}$ self-renormalizable sequences.

Keywords:  Anosov diffeomorphisms, self-renormalizable structures, train-tracks, Markov maps, circle diffeomorphisms.
Mathematics Subject Classification:  Primary: 37D20; Secondary: 37E10.

Received: September 2012;      Revised: October 2013;      Published: November 2013.

 References